# SDR QXEA200700427

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 19061
- Aircraft time: 27,482 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - FLAP TRACK 4 ON LEFT WING HAS PITTING THE FULL LENGTH OF ROLLER TRAVEL ON TRACK E ON INBOARD SIDE.  REPAIRED IAW DHC-8 AMM 27-51-11-830-801.
